# SDR AALA20120208AFW06

- Difficulty date: February 1, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 83,164 hours, 12,940 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO STRINGER 22 LEFT AT STATION 960.  REMOVED CORROSION AND ACCOMPLISHED REPAIR PER EA B767-53-021621.
